Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Stability theory and adjoint operators for linear differential-difference equations


Authors: Richard Bellman and Kenneth L. Cooke
Journal: Trans. Amer. Math. Soc. 92 (1959), 470-500
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0107742-7
MathSciNet review: 0107742
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0107742-7
Article copyright: © Copyright 1959 American Mathematical Society